How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I asked a question about 24hrs ago and so far no answer. Can

Customer Question

My name is***** asked a question about 24hrs ago and so far no answer. Can you search and help me
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Yes medical,psychologist,psychiatrist,neurologist.Testing eeg of the brain, brain scan,m.r.I.of the brain,all neg.meds:lizness290mg, nurotin600mg,omeprazole20mg,levothyroxine25mcg,losartan/hct50_12.5mg,meloxicam15mg,duloxetine30mg,folic acid1mg,temazepan30mg and oxycodone/app7.5_325mg. I did a complete med.problem and surgery last night
JA: Anything else in your medical history you think the doctor should know?
Customer: Do you have the original question
Submitted: 1 month ago.
Category: Medical
Customer: replied 1 month ago.
I paid last is this every time with out receiving an answer
Expert:  Dr. David replied 1 month ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

are you still having hallucinations?

can you tell me more about your issue?

how old are you?

Expert:  Dr. David replied 1 month ago.

hallucinations can be from a mental illness called schizophrenia.

there are medical treatments for schizophrenia which can help

Customer: replied 1 month ago.
this started 8mos ago,I saw thick hair on the back of my legs and I knew I was hallucinating as I have never had any hair on my body.They I began to see hair on the walls,furniture floor.This began visiting doctors and having tests done all neg oh I forgot to tell you last night my iron was down to 29.I had two infusions at the cancer center,March repeated blood work yesterday and will see the m.d. Monday. I don't see much hair on the walls etc but it's all over my body and nostrils I spend hours pulling hair and gunk out of course I don't see it but I can feel it. I am a 76year-old black American
Customer: replied 1 month ago.
Please call me on home phone 1_706_3223505 Thanks. Norma
Expert:  Dr. David replied 1 month ago.

I am sorry you are having these hallucinations

morphine and oxycodone can cause hallucinations like this in some patients.

how many of the oxycodone pills are you taking a day?

do you have a history of schizophrenia or hallucinations before?

your payment for phone consultation didn't go through.

Customer: replied 1 month ago.
I am not taking morphine I take oxycodone every 6hrs no hx of hallucinations or schizophrenia I'm going to update my info so you can cl
Expert:  Dr. David replied 1 month ago.

some combination of your medications is causing these hallucinations.

it could be the neurontin or oxycodone.

oxycodone and duloxetine can increase risks for side effects

duloxetine and meloxicam together can increase risks for low sodium levels in your blood which can affect your brain and cause hallucinations.

you should get blood tests to check your blood sodium levels.